Exponential localization in one dimensional disordered systems

Research output: Contribution to journalArticlepeer-review

55 Scopus citations
Original languageEnglish (US)
Pages (from-to)191-213
Number of pages23
JournalDuke Mathematical Journal
Volume49
Issue number1
DOIs
StatePublished - Jan 1 1982

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential localization in one dimensional disordered systems'. Together they form a unique fingerprint.

Cite this